MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORCA; ENDOSCOPE CHANNEL ACCESSORY

BOSTON SCIENTIFIC CORPORATION ORCA; ENDOSCOPE CHANNEL ACCESSORY
Model Number SUV-633
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a seal biopsy valve was used during a colonoscopy procedure performed on (b)(6) 2020.According to the complainant, during the procedue, the biopsy cap came off the scope and the physician was sprayed with stool.Reportedly, the physician was wearing standard personal protective equipment.The procedure was completed using a different al biopsy cap.There were no patient complications reported as a result of this event.

Brand Name
ORCA
Common Device Name
ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
100 boston scientific way
marlborough MA 01752
MDR Report Key10529086
Report Number3005099803-2020-03925
Device Sequence Number16923718
Product Code ODC
UDI-Device Identifier08714729991144
UDI-Public08714729991144
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K182275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2022
Device Model NumberSUV-633
Device Catalogue Number2219-04
Device Lot Number0024728985
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2020
Initial Report FDA Received Date09/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1